# SDR 2011FA0000035

- Difficulty date: January 21, 2011
- Submitted: January 21, 2011
- Operation: General aviation
- Aircraft: N1569P
- Make and model: Beech F33A
- Aircraft serial: CE1300
- Aircraft time: 21,940 hours, 21,940 cycles
- Engine: Cont IO520BB
- Engine time: 1,345 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Odor
- Location: Zone 100
- Part time: 1,345 hours, 21,520 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNED ELECTRICAL ODOR.  ODOR WENT AWAY WHEN LIGHTS WERE TURNED OFF.  TECH DISCOVERED THE LANDING LIGHT/ CIRCUIT BREAKER TO BE AT FAULT.  AD 2008-13-17 HAD BEEN COMPLETED 1345 FLIGHT HOURS PRIOR AND ESTIMATED 21520 CYCLES.
